Previous |  Up |  Next


Title: Les formules asymptotiques pour les solutions d'un système des équations différentielles (French)
Title: Asymptotic formulas for solutions of a system of differential equations (English)
Author: Ráb, Miloš
Language: French
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 1
Issue: 3
Year: 1965
Pages: 199-212
Category: math
MSC: 34E05
idZBL: Zbl 0178.43305
idMR: MR0197866
Date available: 2008-06-05T17:46:44Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Cesari Lamberto: Asymptotic behavior and stability problems in ordinary differential equations.Springer-Verlag, Berlin-Göttingen-Heidelberg 1959. Zbl 0082.07602, MR 0118904
Reference: [2] Bellman Richard: Stability theory of differential equations.New York-Toronto-London 1953. Zbl 0053.24705, MR 0061235
Reference: [3] Moиceeнко A. П.: О6 oдном достаточном условии oграниченности на полуоси вcex решений системы линейных дифференциальных уравнений.ycnexи Maтeм. Hayк XVII 1 (103) (1962), 205-207.


Files Size Format View
ArchMath_001-1965-3_3.pdf 1.069Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo